Papers and preprints
Note: The actual published versions may be slightly different than the arXiv versions given below.
Computing p-adic periods of abelian varieties from automorphic forms (with X. Guitart). Submitted.
Periods of modular GL2-type abelian varieties and p-adic integration (with X. Guitart). To appear in: Experimental Mathematics.
(Appendix to) On Heegner points for primes of additive reduction ramifying in the base field (with A. Pacetti and D. Kohen). To appear in: Transactions of the AMS.
Uniformization of modular elliptic curves via p-adic methods (with X. Guitart and M.H. Sengun). Journal of Algebra, Volume 445, 1 January 2016, pp. 458–502
Dirac operators in tensor categories and the motive of quaternionic modular forms (with M. Seveso). Advances in Mathematics, Volume 313, 20 June 2017, pp. 628–688.
Poincare duality isomorphisms in tensor categories (with M. Seveso). Submitted.
Darmon points on elliptic curves over number fields of arbitrary signature (with X. Guitart and M.H. Sengun). Proc. Lond. Math. Soc. (2015) 111 (2), pp. 484-518.
A p-adic construction of ATR points on Q-curves (with X. Guitart). Publ. Mat. 59 (2015), 511-545.
Overconvergent cohomology and quaternionic Darmon points (with X. Guitart). J. Lond. Math. Soc. (2) 90 (2014), no. 2, 495-524.
Elementary matrix decomposition and the computation of Darmon points with higher conductor (with X. Guitart). Mathematics of Computation. Vol. 84 (2015) , N. 292, pp. 875–893.
Computing fundamental domains for the Bruhat-Tits tree for GL_2(Qp), p-adic automorphic forms, and the canonical embedding of Shimura curves (with C. Franc). LMS Journal of Computation and Mathematics (2014), volume 17, issue 01, pp. 1-23.
Computation of ATR Darmon points on non-geometrically modular elliptic curves (with X.Guitart). Experimental Mathematics (2013), volume 22, issue 1, pp 85-98.
Continued fractions in 2-stage euclidean quadratic fields (with X. Guitart). Mathematics of Computation (2013), volume 82, issue 282, pp. 1223-1233.
CM cycles on Shimura curves, and p-adic L-functions. Compositio Mathematica (2012), volume 148, issue 04, pp. 1003-1032.
Bezout domains and elliptic curves. Comm. Algebra 36 (2008), no. 12, 4492-4499 (with I. Goldbring)
A note on dihedral polynomials of prime degree. Indian J. Pure Appl. Math. 36 (2005), no. 6, 295-300. (with J.-C. Lario)